# SDR DALA2024021201972

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 93,893 hours, 42,640 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 734285E
- Part serial: 2155
- Condition: Inoperative
- Location: Generator
- Part time: 69,342 hours, 30,793 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0679 - MISC/DE - RIGHT GENERATOR OFF MESSAGE ON APPROACH. CORRECTIVE ACTION: REPLACED GCU AND BPCU.
